MAUDE Adverse Event Report: MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407458
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was undersensing on the right ventricular (rv) lead.The lead was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE SENSE
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7668199
Report Number2649622-2018-10997
Device Sequence Number1451696
Product Code DTB
UDI-Device Identifier00643169411081
UDI-Public00643169411081
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2017
Device Model Number407458
Device Catalogue Number407458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2018
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR